# SDR AU010162

- Difficulty date: February 21, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Unit
- Part number: A2043C
- Condition: Faulty
- Location: Ac Power Dist
- Part time: 10,243 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT POWER DISTRIBUTION UNIT (PDU) FAULTY. STARTER-GENERATOR WOULDNOT DISENGAGE AND AN OVERTEMPERATURE WAS OBSERVED WITH SMOKE COMING FROM THE COWLS. THE FIRE BOTTLE WAS DISCHARGED AS APRECAUTION.
